# SDR DALA1104829010

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 45,350 hours, 36,259 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON LT MLG SUPPORT FITTING BUSHING BORE.   LT MLG SUPPORT FITTING BUSHING BORE WAS REPAIRED IAW ER/A 487788-14AD, REV ORIG.
